# SDR UALA2011101905671

- Difficulty date: October 18, 2011
- Submitted: November 11, 2011
- Operation: Air carrier
- Aircraft: N656UA
- Make and model: Boeing 767322
- Aircraft serial: 25394
- Aircraft time: 79,576 hours, 12,748 cycles
- Engine: Pwa PW4060
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 65057
- Part serial: 282
- Condition: Failed
- Location: Hyd System
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NR 1 ENG EDP WILL NOT DESELECT PRESSURE.  REPLACED NR 1 ENGINE EDP, OPS CHECKED GOOD.
